# SDR AALA972155

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Casting
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CASTING CORRODED STRIGNER 30 AT 1183 BULKHEAD.  REPLACED CORRODED CASTING STRINGER 30 AT STATION 1183.  (M)
